American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] L. Grafakos, M. Mastyło and R. Szwedek. Interpolation of multilinear operators acting between quasi-Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 2507-2516.
Abstract, references, and article information
View Article: PDF

[2] Mieczysław Mastyło. Lattice structures on some Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 1413-1422. MR 2869126.
Abstract, references, and article information
View Article: PDF

[3] Shuji Machihara and Tohru Ozawa. Interpolation inequalities in Besov spaces. Proc. Amer. Math. Soc. 131 (2003) 1553-1556. MR 1949885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] O. E. Tikhonov and L. V. Veselova. A Banach couple is determined by the collection of its interpolation spaces. Proc. Amer. Math. Soc. 126 (1998) 1049-1054. MR 1443170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nahum Zobin and Veronica Zobin. $l_\infty$ and interpolation between Banach lattices . Proc. Amer. Math. Soc. 125 (1997) 827-833. MR 1353410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael Cwikel and Mieczyslaw Mastylo. Interpolation spaces between the Lipschitz class and the space of continuous functions. Proc. Amer. Math. Soc. 124 (1996) 1103-1109. MR 1307507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] V. Kéyantuo. A note on interpolation of semigroups . Proc. Amer. Math. Soc. 123 (1995) 2123-2132. MR 1243170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Fernando Cobos and Pedro Fernández-Martínez. A duality theorem for interpolation methods associated to polygons . Proc. Amer. Math. Soc. 121 (1994) 1093-1101. MR 1209420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Seng-Kee Chua. On weighted Sobolev interpolation inequalities . Proc. Amer. Math. Soc. 121 (1994) 441-449. MR 1221721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jong-Guk Bak. An interpolation theorem and a sharp form of a multilinear fractional integration theorem . Proc. Amer. Math. Soc. 120 (1994) 435-441. MR 1182696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Michael Cwikel, John E. McCarthy and Thomas H. Wolff. Interpolation between weighted Hardy spaces . Proc. Amer. Math. Soc. 116 (1992) 381-388. MR 1093595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Steven Bloom and Ron Kerman. Weight structure theorems and factorization of positive operators . Proc. Amer. Math. Soc. 113 (1991) 1031-1037. MR 1072085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Wei Cao and Yoram Sagher. Stability in interpolation of families of Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 91-100. MR 1031449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] H. Hudzik and L. Maligranda. An interpolation theorem in symmetric function $F$-spaces . Proc. Amer. Math. Soc. 110 (1990) 89-96. MR 1000157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mario Milman and Tomas Schonbek. Second order estimates in interpolation theory and applications . Proc. Amer. Math. Soc. 110 (1990) 961-969. MR 1075187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. J. Montgomery-Smith. The distribution of Rademacher sums . Proc. Amer. Math. Soc. 109 (1990) 517-522. MR 1013975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] N. L. Carothers and S. J. Dilworth. Inequalities for sums of independent random variables . Proc. Amer. Math. Soc. 104 (1988) 221-226. MR 958071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Andreas Neubauer. When do Sobolev spaces form a Hilbert scale? . Proc. Amer. Math. Soc. 103 (1988) 557-562. MR 943084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Mieczysław Mastyło. Notes on interpolation by the real method between $C(T,A\sb 0)$ and $C(T,A\sb 1)$ . Proc. Amer. Math. Soc. 102 (1988) 945-948. MR 934872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Michael Cwikel and Yoram Sagher. Analytic families of operators on some quasi-Banach spaces . Proc. Amer. Math. Soc. 102 (1988) 979-984. MR 934878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Steven Bloom, Anita Tabacco Vignati and Marco Vignati. Interpolation and factorization of operators . Proc. Amer. Math. Soc. 102 (1988) 567-576. MR 928982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Marco Vignati. Complex interpolation and convexity . Proc. Amer. Math. Soc. 99 (1987) 705-711. MR 877044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Björn Jawerth. The $K$-functional for $H\sp p$ and BMO in the poly-disk . Proc. Amer. Math. Soc. 98 (1986) 232-238. MR 854025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Colin Bennett and Robert Sharpley. $K$-divisibility and a theorem of Lorentz and Shimogaki . Proc. Amer. Math. Soc. 96 (1986) 585-592. MR 826485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Zbigniew Slodkowski. Polynomial hulls with convex sections and interpolating spaces . Proc. Amer. Math. Soc. 96 (1986) 255-260. MR 818455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Björn Jawerth. The $K$-functional for $H\sp{1}$ and BMO . Proc. Amer. Math. Soc. 92 (1984) 67-71. MR 749893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] N. Ghoussoub and W. B. Johnson. Counterexamples to several problems on the factorization of bounded linear operators . Proc. Amer. Math. Soc. 92 (1984) 233-238. MR 754710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Mario Milman. Fourier type and complex interpolation . Proc. Amer. Math. Soc. 89 (1983) 246-248. MR 712631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Lech Maligranda. On Hardy's inequality in weighted rearrangement invariant spaces and applications. I . Proc. Amer. Math. Soc. 88 (1983) 67-74. MR 691280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Lech Maligranda. On Hardy's inequality in weighted rearrangement invariant spaces and applications. II . Proc. Amer. Math. Soc. 88 (1983) 75-80. MR 691280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2